An existence theorem for a nonlinear time-optimality problem
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 565-567
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a15,
author = {S. A. Vakhrameev},
title = {An existence theorem for a nonlinear time-optimality problem},
journal = {Differencialʹnye uravneni\^a},
pages = {565--567},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a15/}
}
S. A. Vakhrameev. An existence theorem for a nonlinear time-optimality problem. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 565-567. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a15/